# SDR UIEA2022072600774

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - RH WING #11 SPOILER UPPER SURFACE T/E DISBOND( 1) PERFORM PERMANENT REPAIR AT RH WING #11 SPOILER UPPER SURFACE, REFER TO J/C ATTACHING SHEET 0307861 FOR DETAIL PROCESS, & SRM 57-70-02-2R-1 REV 95, SRM 51-70-10-2R-4 REV 95, & SRM 51-70-10-2R-0 REV 95. 2) CONDITION CHECK IS GOOD )
